Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suffering from high BP. Taking coversyl plus, side effects of black stools, blood in vomit. Should I continue this medication?

I am a 26 year old male who has been told i have high blood pressure . I have been prescribed coversyl plus for this but have not been told what is causing my blood pressure to be so high. Since I started taking the medication I have noticed certain symptoms that I have had in the past are getting worse. I have had black stools and last night vomited blood. (small amount) Should I seek medical treatment or wait and see if it goes away on its own?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Coversyl plus is a good medicine, and is fairly safe. It lowers the BP in many patients. Please regularly check your BP to see if it is within the normal limits.

Black stools and blood vomiting are not related to coversyl plus. Are you taking any blood thinners such as aspirin? Aspirin may cause these symptoms.

In any case, you should consult a doctor, to find out the cause and for treatment.

Wishing you good health,
Dr Sudhir Kumar MD (Medicine) DM (Neurology)
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor